MAUDE Adverse Event Report: COVIDIEN AG JUAREZ (MMJ) Shiley; TUBE TRACHEOSTOMY AND TUBE CUFF

COVIDIEN AG JUAREZ (MMJ) Shiley; TUBE TRACHEOSTOMY AND TUBE CUFF
Model Number 6.0PELF
Medical Device Problem Code Obstruction of Flow (2423)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that tracheostomy tubes were associated with stoma irritation and did not last as expected, requiring replacement ap proximately every 2 weeks rather than the usual 4 weeks.Yellow discoloration was observed at the top of the tracheostomy.Secretions formed a barrier inside the tracheostomy and were not completely removed by suctioning.The patient experienced decreased oxygen levels, increased carbon dioxide levels, and near loss of consciousness.
 
Additional Manufacturer Narrative
D10 concomitant products: | 6.0pelf | 6.0pelf 6.0mm id paed l.| 25d0393jzx | | 6.0pelf | 6.0pelf 6.0mm id paed l.| 25d0393jzx | | 6.0pelf | 6.0pelf 6.0mm id paed l.| 25d0393jzx | | 6.0pelf | 6.0pelf 6.0mm id paed l.| 25d0393jzx | | 6.0pelf | 6.0pelf 6.0mm id paed l.| 25d0393jzx | | 6.0pelf | 6.0pelf 6.0mm id paed l.| 25d0393jzx |.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
Shiley
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
COVIDIEN AG JUAREZ (MMJ)
1181 hennequen ave.
juarez,chi 32575
MX  32575
Manufacturer (Section G)
COVIDIEN AG JUAREZ (MMJ)
1181 hennequen ave.
juarez,chi 32575
MX   32575
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50783445
Report Number9681384-2026-00941
Device Sequence Number18784521
Product Code JOH
UDI-Device Identifier20884521779898
UDI-Public(01)20884521779898(17)300403(10)25D0393JZX
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K182861
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6.0PELF
Device Catalogue Number6.0PELF
Device Lot Number25D0393JZX
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2026
Initial Report FDA Received Date09/16/2026
Date Device Manufactured04/03/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE NOTES ON H11.
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient SexUnknown